Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 2, pp. 225-232 (2016)

Pointwise Convergence of Logarithmic Means of Fourier Series

Lasha Baramidze

Ivane Javakhishvili Tbilisi State University

Abstract: In this paper we characterize the set of convergence of the general logarithmic means of trigonometric Fourier series.

Keywords: Lebesgue points, logarithmic means, almost everywhere summability

Classification (MSC2000): 42A24; 40G05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition